MathSciNet Relay Station
MathSciNet bibliographic data
MR1857880 (2003a:35206) 35R35 (35L67 76H05 76L05)
Čanić, Sunčica; Keyfitz, Barbara Lee; Kim, Eun Heui A free boundary problem for a quasi-linear degenerate elliptic equation: regular reflection of weak shocks. Comm. Pure Appl. Math. 55 (2002), no. 1, 71–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement